# SDR UIEA2016031000141

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Debonded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMER EXIT SURROUND METAL DISBONDED.  TAG 58636, CLEANED & PREPPED AREA & BONDED METAL TO RT EMER EXIT IAW AMM 51-31-372-013.
